Show simple item record

dc.contributor.authorTao, Kai ( )
dc.date.accessioned2022-03-28T14:47:59Z
dc.date.available2022-03-28T14:47:59Z
dc.date.issued2017-02-03
dc.identifier.citationTao, K. (2017). Positive Lyapunov exponent of discrete analytic Jacobi operator. Electronic Journal of Differential Equations, 2017(39), pp. 1-12.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/15563
dc.description.abstractIn this article, we study the Lyapunov exponent of discrete analytic Jacobi operator with a family of some mappings on the torus. By applying the theory of subharmonic functions, we prove that the Lyapunov exponent is positive, if the coupling number is large.en_US
dc.formatText
dc.format.extent12 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2017, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectPositive Lyapunov exponenten_US
dc.subjectJacobi operatoren_US
dc.subjectSubharmonic functionen_US
dc.titlePositive Lyapunov exponent of discrete analytic Jacobi operatoren_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record